MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-048
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was suffering from hip pain in her replaced hip.Initial surgery was done in (b)(6) 2006.Femoral head and poly swap was performed.Dr.Fox believes the liner was possibly dislodged from the cup at one point due to a possibly damaged ard.There was noticeable polyethylene wear.On the explanted liner.Doi: (b)(6) 2006, dor: (b)(6) 2021, unknown hip.
 
Event or Problem Description
Additional information was received indicated that the surgeon thought the liner was disassociated at one time.It was not at the time of surgery.There was no fracture in the liner.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and d10 (concomitant product: unknown hip acetabular cup).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (removed device code: fracture).
 
Event or Problem Description
Questions; a.Can you please confirm if there was disassociated occured between the head and liner (liner was possibly dislodged at one point).B.Kindly confirm if there was a fracture on the liner (possibly damaged ard).C.Was there surgical delay during revision? if yes, please provide the duration.D.Please indicate the affected side.E.Kindly provide patient name or initials.Response: - the surgeon thought the liner was disassociated at one time.It was not at the time of surgery.There was no fracture in the liner.Unfortunately i do not have any further information.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative:  added: b5 corrected: h6 (device).Removed pec fractured liner poly.

Brand Name
PINN MAR NEUT 28IDX48OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11778452
Report Number1818910-2021-09599
Device Sequence Number3894324
Product Code LPH
UDI-Device Identifier10603295013280
UDI-Public10603295013280
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-28-048
Device Catalogue Number121928048
Device Lot NumberAS3A91000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/14/2021
06/02/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date05/27/2021
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR NEUT 28IDX48OD; S-ROM*HEAD FEMORAL COCR 28+0
Outcome Attributed to Adverse Event Required Intervention;